# SDR SIMA200712818

- Difficulty date: April 17, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 4,842 hours, 4,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 200
- Part time: 4,842 hours, 4,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL FOUND CORRODED.  REMOVED AND REPLACED SILL IAW EMB EMB SRM 51-40-02.  RETURNED AIRRAFT TO SERVICE.
